EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
320-42-00 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 5 years post initial left reverse total shoulder arthroplasty (tsa), a revision was performed due to polyethylene liner dissociation.The surgeon removed a 42 glenosphere, humeral tray, liner and screws and replaced with a 42+4 glenosphere, +0 humeral tray, glenosphere locking screw, reverse shoulder torque screw kit and new 42+0 liner.The event was unrelated to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of disassembly of the humeral liner from the humeral tray and unintended articulation of metal components likely resulted in metal-on-metal wear and subsequent metallosis.However, this cannot be confirmed because the components were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.